Q. Are small bumps on my face, chest, and back due to acne?

Answered by
Dr. Charu Bansal
and medically reviewed by Dr. Divya Banu M
Published on Sep 08, 2019 and last reviewed on: Sep 09, 2019

Hello doctor,

There are lots of small bumps on my face, chest, and back. I am not sure they are acne or not but could you look at it and tell me a solution?

Dr. Charu Bansal

Cosmetology Dermatology
#

Hello,

Welcome to icliniq.com.

I have read your query. I have seen the attached photographs also (attachment removed to protect patient identity). I understand your concern. As per details, it seems that you are having a condition called acne vulgaris. Acne can present as papules, comedones, pustules, cyst, scars. In your case, it seems that you are having grade 1-2 acne. In such cases, I prefer to advise oral antibiotics like Doxycycline, Minocycline, Azithromycin to my patients.

You may apply Clindamycin gel in the morning and Benzoyl peroxide alternatively with topical Retinoids in the night time. In non-responsive cases, consideration is given to start oral Retinoids. Avoid oily food and hair oil application. Visit your doctor so that he can examine you and give you a prescription. You can share my opinion with him. I hope it helps. Take care.

Also Read Answers From:

Related Questions & Answers


Which is the best medicine for rosacea?

Query: Hello doctor, I am 32 year old female. My past medical history includes rosacea (15 years), perioral dermatitis (7 years), melasma and hyperpigmentation in the upper cheeks for three years and ADHD. I am currently under Noritate, occasional Elidel during flare up and Adderall 2.5 mg daily. My hyper...  Read Full »

I have a white discharge from vagina. What could it be?

Query: Hello Doctor,  I have a fishy odour, white and milky discharge coming from my vaginal area. I am a 28 year old female. What could it be?  Read Full »

Which acne cream is causing dry, flaky skin around eyes and burns on cheek?

Query: Hi doctor,Recently I have been prescribed Tretinoin 0.25 cream and Benzaclin gel for my mild acne but ever since I started I have been getting dry and flaky skin around my eyes and mouth and burns on my cheek. Which cream is causing this? And how do I continue using them, if so?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.